# SDR SWIA201744156

- Difficulty date: December 21, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 35,664 hours, 30,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FACE HAS BROKEN ISOLATORS. (C-CHECK) RO: 1/17/2018. REPLACED ISOLATORS IAW SRM.
